# SDR ASOA2013112509510

- Difficulty date: November 9, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON LOWER RT SIDE OF CARGO SKID PLATE.   COMPLIED WITH EC/TC REO601R-53-61-5084.
